# SDR UPS08552367

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Dented
- Location: Bs 1480 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BULK CARGO COMPARTMENT FUSELAGE FRAME STA 1480 BETWEEN S25R AND S26R.  DENT SIZE L:=.085", W=.059", D=.030".  DENT LOCATION, FROM PRODUCTION SPLICE 4.5", FROM TRANSITION PANEL 10".  REMOVED CLIP AT STA 1480 AND S25R AND LINER SUPPORT IAW SRM 51-40-02.  TRIMMED OUT DAMAGE L = 1.065, W=1.4 IAW SRM 53-00-07 2R STEP NR 1; DETAIL III.
